MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DS960HS
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.A bipap autosv adv device was returned to a third-party service center with no initial alleged complaint.There was no report of serious or permanent harm or injury.There was no report of medical intervention.During evaluation no foam particle were noted in the air path, yet foam degradation was noted.The device sound abatement foam needs replaced to address the issue.Additionally, the service technician also noted dust contamination, and the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.
 
Additional Manufacturer Narrative
This report is being sent to correct our previous submission.The device was returned as part of a field action for foam replacement.No malfunction or adverse event was reported from the field.No evidence of foam degradation or particulate matter was identified during evaluation.Based on the available information, this event does not meet the criteria for a reportable serious incident.

Brand Name
BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24489520
Report Number2518422-2026-007372
Device Sequence Number21501805
Product Code MNS
UDI-Device Identifier00606959012523
UDI-Public(01)00606959012523
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS960HS
Device Catalogue NumberDS960HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown